# SDR SWAA041470

- Difficulty date: May 24, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 34,451 hours, 29,981 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER CLIPS AT BS 639, STRINGER 2R, STRINGER 3L, CRACKED.  REMOVED AND REPLACED STRINGER CLIPS PER SRM.
